# SDR DRU2002F00000

- Difficulty date: March 6, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N43TJ
- Make and model: Lear 35A
- Aircraft serial: 121
- Engine: Garrtt TFE73122B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Hose
- Part number: 3034
- Condition: Leaking
- Location: Bleed Air
- Part time: 8,694 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING THE BLEED AIR HEATING SYSTEM, WHICH WAS INOPERATIVE, SOME LEAK CHECK SOLUTION HAD GOTTEN ON HEATING SENSOR AND CONTROL HOSES.  HOSES WERE LEAKING.  REMOVED OLD SENSOR AND CONTROL HOSES, AND INSTALLED NEW HOSES.  LEAK CHECK WAS GOOD, AND SYSTEM FUNCTIONAL CHECK WAS GOOD.  HOSES USED IN THIS PORTION OF SYSTEM WERE 303-4 HIGH PRESSURE HOSE, DATE CODE WAS 3/76, MOST LIKELY ORIGINAL.  VISUALLY HOSES LOOKED ACCEPTABLE, AND THE FLEXIBILITY WAS GOOD, BUT DUE TO HOSES AGE, HAD DETERIORATED,  COULD NOT MAINTAIN PRESSURE EVEN AT LOW OPERATING PRESSURES OF THIS SYSTEM.   SOME OF THE ORFICED (T) FITTINGS INSTALLED IN THE SYSTEM WERE CLOGGED.
